# SDR WVER0528201500014

- Difficulty date: May 28, 2015
- Submitted: May 29, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 30,208 hours, 20,584 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Rib
- Part number: CC670100516
- Condition: Gouged
- Location: Zone 600
- Part time: 30,208 hours, 20,584 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670BA-57-020 TO RT WING, TOOL DAMAGED FOUND ON RT TRUNNION FITTING AFTER FASTENER REMOVAL.  REPAIR WAS MADE TO RT RIB AT WS 48.95 IAW REO 670-57-21-778, REV DATED 2015-05-23, WHILE INCORPORATING SB670BA-57-020, REV "C".
